Publications in collaboration with researchers from Instituto de Física Fundamental (12)

2007

  1. Reduction of symplectic lie algebroids by a lie subalgebroid and a symmetry lie group

    Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), Vol. 3

  2. Jacobi structures on affine bundles

    Acta Mathematica Sinica, English Series, Vol. 23, Núm. 5, pp. 769-788

2003

  1. On the computation of the Lichnerowicz-Jacobi cohomology

    Journal of Geometry and Physics, Vol. 44, Núm. 4, pp. 507-522

2001

  1. Duality and modular class of a Nambu-Poisson structure

    Journal of Physics A: Mathematical and General, Vol. 34, Núm. 17, pp. 3623-3650

1999

  1. Leibniz algebroid associated with a Nambu - Poisson structure

    Journal of Physics A: Mathematical and General, Vol. 32, Núm. 46, pp. 8129-8144

1998

  1. Nambu-Jacobi and generalized

    Journal of Physics A: Mathematical and General, Vol. 31, Núm. 4, pp. 1267-1286

1997

  1. On the geometric quantization of Jacobi manifolds

    Journal of Mathematical Physics, Vol. 38, Núm. 12, pp. 6185-6213

  2. Lichnerowicz-Jacobi cohomology

    Journal of Physics A: Mathematical and General, Vol. 30, Núm. 17, pp. 6029-6055

  3. La cohomologie de Lichnerowicz-Jacobi pour les variétés de Jacobi

    Comptes Rendus de l'Academie des Sciences - Series I: Mathematics, Vol. 324, Núm. 1, pp. 71-76

  4. H-Chevalley-Eilenberg cohomology of a Jacobi manifold and Jacobi-Chern class

    Comptes Rendus de l'Academie des Sciences - Series I: Mathematics, Vol. 325, Núm. 4, pp. 405-410

  5. Connections on infinite dimensional manifolds with corners

    Rendiconti del Seminario Matematico dell Universita di Padova, Vol. 98, pp. 20-55

1996

  1. Principal bundles on infinite dimensional manifolds with corners

    Acta Mathematica Hungarica, Vol. 72, Núm. 1-2, pp. 105-119